The Michigan Mathematical Journal

Weakly invertible elements in certain function spaces, and generators in ${\cal l}_1$.

Harold S. Shapiro

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 11, Issue 2 (1964), 161-165.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1028999088

Digital Object Identifier
doi:10.1307/mmj/1028999088

Mathematical Reviews number (MathSciNet)
MR0166343

Zentralblatt MATH identifier
0133.37303

Subjects
Primary: 30.42

Citation

Shapiro, Harold S. Weakly invertible elements in certain function spaces, and generators in ${\cal l}_1$. Michigan Math. J. 11 (1964), no. 2, 161--165. doi:10.1307/mmj/1028999088. https://projecteuclid.org/euclid.mmj/1028999088


Export citation